# SDR HEEA084379

- Difficulty date: February 11, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N742PH
- Make and model: Bell 407
- Aircraft serial: 53461
- Aircraft time: 1,987 hours
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Chip Detector
- Part number: B47131
- Condition: Intermittent
- Location: Freewheel Unit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FREEWHEEL UNIT CHIP DETECTOR CAUSING INTERMITTENT CHIP LIGHTS.
